MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 5.0MM DIA TPRD HD PER SCRW 30; HIP OTHER IMPLANT

DEPUY ORTHOPAEDICS, INC. 1818910 5.0MM DIA TPRD HD PER SCRW 30; HIP OTHER IMPLANT
Catalog Number 125725000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon has observed that this implant has unscrewed from a peripheral screw hole on a pinnacle revision cup.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM DIA TPRD HD PER SCRW 30
Common Device Name
HIP OTHER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6982512
Report Number1818910-2017-27592
Device Sequence Number11042163
Product Code JDI
UDI-Device Identifier10603295019862
UDI-Public10603295019862
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K861979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number125725000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;